# SDR CA151130004

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ( XIAN- MA 60) WHILE PERFORMING AN EMERGENCY LANDING, THE ACFT EXITED THE END OF THE RUNWAY.   THE ACFT SUFFERED DAMAGE TO THE LANDING GEAR AND TAIL SECTION, OTHER DAMAGES LIKELY TO BE PRESENT BUT NOT VISIBLE.  WITNESSES REPORTED POSSIBLE ENGINE ISSUES.  OFFER OF ASSISTANCE WILL BE MADE.
